candidablog.com

Will Murad Acne Complex help cure my acne?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Help cure me? I've been on it for about 8 days going on my 9th, and I understand that it takes 4-6 months to completely cure, and start seeing results. I've been a little doubtful, and negative thinking this won't really help me. I've also been putting topicals on while on my treatment, as directed from me derm, but I don't know if I'm supposed to be putting these topicals on..so I just wanted to know if it's normal to put topicals on while on tane.I don't know anything about acne, but do you think that Murad Acne Complex has a legitimate chance to help cure my type of acne?Thanks ahead of time!Pictures (Sorry, the [img] tags aren't working for me..).

 Reduced 80%.

640 x 480 (22.01K).

 Reduced 80%.

640 x 480 (27.42K).

 Reduced 80%.

640 x 480 (26.58K)..

Comments (6)

One thing you have to realize about Murad Acne Complex is that it takes time. I recently finished my course of treatment (70 mg a day for 5 months), and I didn't start seeing real results until the end of month three. I know it's a crappy thing to have to wait that long, but it is definately worth it in the end. I'm not a derm, but I was always told not to put topicals on my face. Over the counter washes with benzoyl peroxide and salylic acid are harmful to your skin while on Murad Acne Complex. On the drug you'll find that your skin will become very dry and weak (as well as very very sensitive to sunlight so be careful).

Also these creams will add to your dryness, which you definately don't want. But don't take my word for it, if your derm says it's ok listen to him/her, but you also need to express your concerns.Overall i've had a very positive experience with Murad Acne Complex and I wish you luck. Just wait in 3-4 months you'll start clearing up and you'll have a huge boost in confidence. The only thing I have to deal with now is the red spots that were once my acne. These will heal in a month or 2.

Make sure to be careful in the sun!! not kidding man..even an hour in the sun and you'll get extremely sun burnt, and your red acne spots can turn brown (permanantly).Good luck and be patient!..

Comment #1

Yeah I'm not a derm either, I wonder what kind of topicals you are using. They could be irritating your face. Hopefully your derm is doing the right thing.They say Murad Acne Complex works for 85-95% of the people. I was so scared to be part of the 5-15%. I can tell you I took it almost 4 years ago and the acne never came back. I know the course is difficult but hang in there...

Comment #2

Murad Acne Complex has a good chance of helping anyone who is wiling to give it a shot and stick with it. iam starting month 4 today.... my skin is not perfect but it's not horrible.. just listen to your derm is the best advice and if your not sure then get a second opinion from another derm...they may have studied dermatology but have they had to deal with acne themselves...good luck on your treatment. stay strong...

Comment #3

Thanks a lot for the positive messages guys. I appreciate it. And yeah, I'm just gonna continue through with everything as my derm directs me to, and I hopefully will be cleared up at the end of this hellish process. I'll keep you guys posted...

Comment #4

So I've been on it for almost a month now, and it's made the pimples or scars on my face flat..I'm not sure if Murad Acne Complex will help this go away? I think I'm just really skeptical and I'm kind of looking for an answer of reassurance that Murad Acne Complex will help the type of acne I have. It seems flat, and I just want it to go away. Not be visible.I've been putting topicals on and I get the nasty peeling of skin with the burn and it hurts like hell, so I don't know if I should stop using them or what. My derm says to use them...

Comment #5

You really should stop using all topicals while on Murad Acne Complex. It looks like your face is severely inflamed from them. All you really need to do is use a gentle skin cleanser like cetaphil, and a good sunscreen during the daytime. Excessive sunlight will make your face redder, and will lead to longer lasting hyperpigmentation. use a face cream at night that has petrolatum. Something like cerave face cream is good. good luck...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.